# SDR DALA2021011900337

- Difficulty date: August 30, 2017
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 19,825 hours, 7,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND GOUGE MARK IN LOWER SKIN.  GOUGE IS LOCATED APPROXIMATELY 3 1/4 IN BELOW STR 27L AT STA 420.  MAINTENANCE REPAIRED DAMAGE, PER ERA 561606-14.
